EconPapers    
Economics at your fingertips  
 

Self‐Similar Solutions of the Compressible Flow in One‐Space Dimension

Tailong Li, Ping Chen and Jian Xie

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: For the isentropic compressible fluids in one‐space dimension, we prove that the Navier‐Stokes equations with density‐dependent viscosity have neither forward nor backward self‐similar strong solutions with finite kinetic energy. Moreover, we obtain the same result for the nonisentropic compressible gas flow, that is, for the fluid dynamics of the Navier‐Stokes equations coupled with a transport equation of entropy. These results generalize those in Guo and Jiang′s work (2006) where the one‐dimensional compressible fluids with constant viscosity are considered.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/194704

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:194704

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:194704